I had been treated with Elavil a long time ago and the result was a lot of unwanted weight, which came of pretty quickly. No headache help. Then my son was treated with it and gained 25 lbs.! He also got no headache help and went off. He said the weight came off as quickly as it went on.
Well, some doctor didn't know that I can't take tricyclic antidepressants and prescribed Doxeprine for me as a antihistamine. I had no idea it was a tricyclic antidepressant and kept taking it for months. I had just about all the side effects you can get, including a 10% weight gain! I also had a huge muscle cramp that kept me from walking for a few days, which is listed in the side effects. Needless to say, I went off the drug.
My biggest question is how best to take off this weight (I look like I'm three months pregnant!). I am hobbled by my hurt leg, which is being tended to by a physical therapist, so I can't exactly go to the gym and take Zumba class. I'm eating less, but things are going slowly.
Oh, yeah. It also made my blood pressure go up. This stuff is dangerous.